# SDR SWIA202265306

- Difficulty date: January 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT STGR 27 BETWEEN FS 485.00 AND FS 517.00.     (C-CHECK RO 4/9/2022)    REMOVED AND REPLACED DOUBLER  AT STGR 27 BETWEEN FS 485.00 AND FS 517.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV. 38B DATED 14 DEC 2020. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
